# SDR SWAA2025032709964

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 7,714 hours, 4,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT BLINKING.<[01] PERFORMED OPERATIONAL CHECK OF ALL AFT FLASHLIGHTS PER AMM 25-64-00; OPS CHECK GOOD.
